# SDR SWAA2021071280264

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON AFT FLOOR TO SIDEWALL SUPPORT AT BS 500A+10 RBL 25 WL 156 ; / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER 4566A S/N UNKNOWN; [02] VERIFIED - CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND 0.020 REMOVED FROM ORIG 0.040 IN 1'X1' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] REMOVED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A-BS500D; RBL 25; WL 156. PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED FCB FLOOR TO SIDEWALL SUPPORT BS 500A-500D; RBL 25 PER SRM 51-40-05; DWG#143A7500.; [05] VERIFIED LOCATED AND DRILLED FCB FLOOR TO SIDEWALL SUPPORT BS 500A-500D; RBL 25 PER SRM 51-40-05; DWG#143A7500.; [06] OLD FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL25 WL 156 WAS REMOVED ON SWA CARD# 5330-E-16461-NG. OK TO INSTALL NEW FLOOR TO SIDEWALL SUPPORT; [07] OK TO INSTALL; [08] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL 25 WL 156 PER SRM 51-40-02-0G-0; DWG 143A7500 AND DWG 143A7505; [09] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL 25 WL 156 PER SRM 51-40-02-0G-0; DWG 143A7500 AND DWG 143A7505; [10] INSTALLED FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL 25 WL 156 PER SRM 51-40-02-0G-0; DWG 143A7500 AND DWG 143A7505; [11] COMPLETE; [12] VERIFIED INSTALLATION FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL 25 WL 156 PER SRM 51-40-02-0G-0; DWG 143A7500 AND DWG 143A7505; [13] COMPLETE
